Alert archive / North Carolina / Flash Flood Warnings in 2011
Flash Flood Warning 24, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Jul 9, 2011, 12:19 AM EDT for 4 counties in North Carolina. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 9, 2011, 12:19 AM EDT (04:19 UTC)
- Expired
- Jul 9, 2011, 3:15 AM EDT
- In force
- 3 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- None
Counties Davidson County, NC, Forsyth County, NC, Guilford County, NC, Randolph County, NC
The radar
The Roanoke radar (KFCX), 126 km from the middle of the area, began a volume at 04:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 9, 12:40 AM EDT | FLASH FLOOD | Gordontown, NC | FIRE DEPARTMENT REPORTED NEW CUT ROAD CLOSED DUE TO FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 4.3 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 884 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 1019 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
610
WGUS52 KRAH 090419
FFWRAH
NCC057-067-081-151-090715-
/O.NEW.KRAH.FF.W.0024.110709T0419Z-110709T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
1219 AM EDT SAT JUL 9 2011
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DAVIDSON COUNTY IN CENTRAL NORTH CAROLINA
FORSYTH COUNTY IN CENTRAL NORTH CAROLINA
GUILFORD COUNTY IN CENTRAL NORTH CAROLINA
RANDOLPH COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 315 AM EDT
* AT 1215 AM EDT...NATIONAL WEATHER SERVICE RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAIN CONTINUED TO AFFECT PORTIONS OF
GUILFORD... RANDOLPH AND DAVIDSON COUNTIES. THE STORMS HAVE BEEN
WEAKENING... BUT WERE STILL PRODUCING RAINFALL RATES OF 1 TO 2
INCHES IN AN HOUR.
LOCAL LAW ENFORCEMENT AND COUNTY OFFICIALS REPORT FLASH FLOODING IN
DAVIDSON... FORSYTH... AND GUILFORD COUNTY WAS ONGOING. NUMEROUS
STREETS AND ROADS WERE CLOSED IN DAVIDSON COUNTY. SEVERAL HAVE BEEN
CLOSED IN FORSYTH AND GUILFORD COUNTIES.
DO NOT DRIVE UNLESS ABSOLUTELY NECESSARY. THE RAIN WILL TAPER OFF IN
THE NEXT FEW HOURS AND THE FLOODING WILL GRADUALLY SUBSIDE.
* LOCATIONS THREATENED WITH FLOODING INCLUDE RURAL AND URBAN
DAVIDSON... FORSYTH... GUILFORD AND RANDOLPH COUNTIES. THIS INCLUDES
THE EAST FORK OF THE DEEP RIVER... NORTH BUFFALO CREEK AND SOUTH
BUFFALO CREEK IN GUILFORD COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY
IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY CALLING...
1...8 7 7...6 3 3...6 7 7 2 OR NOTIFY YOUR LOCAL LAW ENFORCEMENT
AGENCY.
&&
LAT...LON 3608 8052 3614 8044 3627 8045 3625 7954
3552 7956 3550 8019 3558 8021 3568 8034
3571 8033 3573 8045 3579 8048 3584 8049
3585 8039 3589 8042 3590 8039 3589 8037
3596 8038 3601 8042 3606 8047 3605 8050
$$
BADGETT1 follow-up statement
764 WGUS72 KRAH 090638 FFSRAH FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 238 AM EDT SAT JUL 9 2011 NCC057-067-081-090645- /O.CAN.KRAH.FF.W.0024.000000T0000Z-110709T0715Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DAVIDSON NC-FORSYTH NC-GUILFORD NC- 238 AM EDT SAT JUL 9 2011 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR GUILFORD...FORSYTH AND DAVIDSON COUNTIES... AS OF 233 AM EDT... THE HEAVY RAIN HAD MOVED OUT OF GUILFORD... FORSYTH... AND DAVIDSON COUNTIES. COUNTY OFFICIALS REPORTED THAT THERE WERE NO LONGER ANY FLOODING PROBLEMS IN THESE AREAS... AND RIVER GAUGES INDICATE THAT RIVER LEVELS ON AREA STREAMS WERE FALLING. AS A RESULT... THE FLASH FLOOD WARNING HAS BEEN CANCELED. LAT...LON 3592 8004 3590 7955 3552 7956 3551 8006 $$ NCC151-090715- /O.CON.KRAH.FF.W.0024.000000T0000Z-110709T0715Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RANDOLPH NC- 238 AM EDT SAT JUL 9 2011 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM EDT FOR RANDOLPH COUNTY... AT 233 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED THAT THE HEAVY RAIN HAD MOVED OUT OF THE COUNTY... ALTHOUGH PATCHY LIGHTER RAIN CONTINUED TO FALL. COUNTY OFFICIALS REPORTED THAT MCKNIGHT ROAD IN ASHEBORO REMAINED CLOSED DUE TO HIGH WATER. WATER ON ROADS ACROSS THE AREA WAS RECEDING QUICKLY HOWEVER... AND WATER LEVELS ON SWOLLEN CREEKS WILL CONTINUE TO SLOWLY FALL OVER THE HALF HOUR. ANY ADDITIONAL RAINFALL WILL BE A TENTH OF AN INCH OR LESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY CALLING... 1...8 7 7...6 3 3...6 7 7 2 OR NOTIFY YOUR LOCAL LAW ENFORCEMENT AGENCY. && LAT...LON 3592 8004 3590 7955 3552 7956 3551 8006 $$ GIH
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Jul 8, 8:52 PM EDT, 3 hours 27 minutes earlier.
Area forecast discussion, Jul 8, 8:52 PM EDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
852 PM EDT FRI JUL 8 2011
.SYNOPSIS...
AN UPPER LEVEL TROUGH SLOWLY APPROACHING FROM THE WEST TONIGHT AND
CROSS THE REGION SATURDAY. A DRIER AND MORE SEASONABLE AIR MASS WILL
FILTER IN FROM THE NORTH SATURDAY NIGHT AND SUNDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
AS OF 852 PM FRIDAY...
PROBLEM OF THE NIGHT WILL BE THE CONVECTION ASSOCIATED WITH THE
APPROACH OF THE MID LEVEL TROUGH FROM THE SOUTHERN APPALACHIANS. THE
MAIN THREATS APPEAR TO BE HEAVY RAIN (FROM TRAINING AND SLOW MOVING
STORMS)... FREQUENT LIGHTNING... AND THE CONTINUED CHANCE OF A WET
MICROBURST WITH WINDS NEAR SEVERE LIMITS.
FORECAST OF HIGH POPS APPEARS ON TARGET FOR OUR WESTERN PIEDMONT.
WATER VAPOR SATELLITE DATA INDICATED A SHEAR AXIS STRETCHING FROM SW
TO NE ACROSS CENTRAL NORTH CAROLINA. AN MESOSCALE CONVECTIVE VORTEX
WAS SEEN MOVING EAST INTO THE NORTH CAROLINA MOUNTAINS WITHIN THE
APPROACH OF THE MID/UPPER LEVEL TROUGH. THE LATEST CONVECTIVE
PARAMETERS CONTINUE TO POINT TO THE PIEDMONT AND POSSIBLY THE
SANDHILLS FOR THE HIGHEST THREAT OF THUNDERSTORMS. THE FAR EASTERN
ZONES FROM THE COAST INLAND A FEW COUNTIES HAVE GREATLY STABILIZED.
THE APPROACHING TROUGH SHOULD COMBINE WITH THE CURRENT CONVECTIVE
OUTFLOWS TO PRODUCE AT LEAST SCATTERED SHOWERS AND THUNDERSTORMS
THROUGHOUT THE PIEDMONT INTO THE SANDHILLS THROUGH 1200 AM. ACTIVITY
SHOULD BEGIN TO DIMINISH AFTER THAT. THE CHANCES IN THE FAR EAST
APPEAR LOW (SLIGHT). -BADGETT
&&
.SHORT TERM/SATURDAY THROUGH SUNDAY NIGHT/...
AS OF 245 PM FRIDAY...
SATURDAY AND SATURDAY NIGHT:
A BAND OF CONVECTIVE SHOWERS IS EXPECTED TO BE PROGRESSING EASTWARD
ACROSS THE FORECAST AREA SATURDAY MORNING...COINCIDENT TO THE
PASSAGE OF THE UPPER TROUGH AND ATTENDANT WEAK SURFACE COLD
FRONT...MAKING ITS WAY THROUGH CENTRAL PIEDMONT DURING THE
MORNING...AND THEN THROUGH COASTAL SECTIONS BY THE AFTERNOON. THIS
WILL RESULT IN HIGHER RAIN CHANCES ACROSS THE EASTERN HALF BY MIDDAY
WITH CONVECTIVE REDEVELOPMENT ALONG AND EAST OF US 1... IN THE
MOISTURE LADEN AIRMASS REGIME WHERE PWATS WILL REMAIN NEAR 2.0" AND
DAYTIME HEATING WILL RESULT IN MODERATE INSTABILITY. WINDS ALOFT
ARE PROGGED TO REMAIN VERY WEAK...SUPPORTING PULSE SEVERE
CONVECTION...WITH THE POTENTIAL FOR MULTICELLULAR CONVECTION TO
EVOLVE IF A SURFACE COLD POOL EVOLVES. WET DOWNBURSTS WILL BE THE
GREATEST THREAT ALONG WITH LOCALIZED FLASH FLOODING GIVEN ANTECEDENT
WET PATTERN OF THE PAST WEEK.
POPS WILL DIMINISH BY THE EVENING AS INSTABILITY WANES AND FRONT
SLIPS SOUTH OF THE AREA. MODEL SOUNDINGS SUGGEST LOW-LEVEL MOISTURE
WILL LINGER ACROSS THE SOUTHERN TIER...INVOF THE FRONT...SUPPORTING
CLOUDS/STRATUS OVERNIGHT.
WITH TROUGH MOVING THROUGH THE AREA AND EXPECTED ON GOING PRECIP
ACROSS THE AREA...CLOUD COVER SHOULD BE MORE EXTENSIVE/OPAQUE WITH
MINIMAL BREAKS IN CLOUD COVER MATERIALIZING. HIGHS 87 TO 90. LOWS
SATURDAY NIGHT IN THE UPPER 60S TO LOWER 70S.
SUNDAY AND SUNDAY NIGHT:
EASTWARD EXPANSION OF CENTRAL US UPPER RIDGE INTO THE REGION
WILL SUPPRESS THE FRONT SOUTH OF THE AREA ON SUNDAY. THE RESULTANT
WARMING/SUBSIDENCE ALOFT WILL RESULT IN MOSTLY DRY CONDITIONS. THE
EXCEPTION IS ACROSS THE FAR SOUTHERN TIER WHERE NEAR SURFACE MOISTURE
WILL REMAIN HIGH AS TRANSITORY SURFACE ANTICYCLONE QUICKLY BUILDS
SOUTH INTO THE MID-ATLANTIC COAST...RESULTING IN AN
EASTERLY-SOUTHEASTERLY ATLANTIC MARITIME FEED IN THE LOWEST 1KM.
THUS COULD SEE ISOLATED POPS ACROSS THE FAR SOUTHEAST WITH INLAND
RETREATING SEABREEZE...ALONG WITH WEAK ECHO DEVELOPMENT ACROSS THE
SOUTHWEST IN THE UPSLOPE/WAA REGIME. HIGHS IN THE 89 TO 93. LOWS 69
TO 72.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
AS OF 245 PM FRIDAY...
AS UPPER TROUGH EVOLVES OVER THE WEST COAST...DOWNSTREAM RIDGE WILL
BUILD OVER THE LOWER MISS VALLEY AND THE MID SOUTH. CENTRAL NC WILL
SEE A RETURN TO MID TO UPPER 90 DEGREE READINGS UNDERNEATH THE UPPER
RIDGE AXIS THROUGH MIDWEEK...CLIMAXING TUESDAY WITH AFTERNOON HIGHS
APPROACHING RECORD HIGH VALUES (SEE CLIMATE SECTION BELOW FOR DAILY
RECORD HIGHS)AS LOW-LEVEL THICKNESSES AND H8 TEMPS TOP OUT AOA
1435-1440M AND 21C RESPECTIVELY. NWLY STEERING FLOW BETWEEN THE
UPPER RIDGE AXIS OVER MS VALLEY AND UPPER VORTEX OVER SOUTHEAST
CANADA...COULD SPELL SOME RELIEF FROM THE HEAT...BY MEANS OF
SOUTHEASTWARD PROPAGATING MCS CLUSTERS ORIGINATING IN OHIO/CENTRAL
MS VALLEY. WHILE TIMING IS STILL IN QUESTION...THE BETTER RAIN
CHANCES WILL LIKELY BE RESERVED FOR A SURFACE COLD FRONTAL PASSAGE
THROUGH THE AREA TUESDAY/WEDNESDAY. WILL KEEP POPS SLIGHT CHANCE
POPS THROUGH TUESDAY...INCREASING SLIGHTLY TO CHANCE POPS TUESDAY
NIGHT THROUGH WEDNESDAY IN ASSOCIATION FRONT PASSAGE.
NEAR NORMAL TEMPERATURES BEHIND THE FRONT THURSDAY AND FRIDAY WITH A
BREAK FROM THE HUMIDITY AS WELL WITH A LOW-LEVEL FEED FROM THE
NORTH-NORTHEAST AS SURFACE HIGH BUILDS INTO THE AREA FROM THE NORTH.
DRY THE LAST HALF OF THE WORK WEEK. HIGHS IN THE UPPER 80S TO AROUND
90...WITH LOWS IN THE 65 TO 70.
&&
.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
AS OF 830 PM FRIDAY...
24-HR TAF PERIOD:
SCATTERED SHOWERS AND STORMS WILL CONTINUE TO BE POSSIBLE THIS
EVENING IN ASSOCIATION WITH A MOIST AND UNSTABLE AIRMASS COUPLED
WITH IMPULSES ALOFT MOVING ACROSS THE REGION. THINK THE BEST CHANCES
OF SHOWERS AND STORMS WILL BE ACROSS THE NORTH CAROLINA PIEDMONT TAF
SITES... KRDU/KGSO/KINT. THUS... HAVE INCLUDED A TEMPO GROUP FOR
SHOWERS AND STORMS AT THOSE LOCATIONS FOR THIS EVENING. ELSEWHERE...
WILL ONLY CARRY CB THROUGH AROUND MIDNIGHT (ALTHOUGH ISOLATED STORMS
WILL BE POSSIBLE EVEN AFTER MIDNIGHT). GIVEN THE MOIST LOW LEVEL
AIRMASS IN PLACE AND RECENT RAIN EXPECT WIDESPREAD IFR TO POSSIBLY
LIFR CEILINGS TO DEVELOP BY 09Z...PERSISTING THROUGH AT LEAST 13-15Z
SATURDAY (MVFR AFTER THEN)... ALTHOUGH THE INT/GSO TERMINALS COULD
SEE VFR CONDITIONS BY 13Z SAT AS A SLIGHTLY DRIER AIRMASS ADVECTS
INTO PORTIONS OF THE N/NW PIEDMONT BEHIND THE PASSAGE OF AN UPPER
LEVEL TROUGH. EXPECT KRDU/KFAY/KRWI TO LIFT TO VFR BY EARLY
AFTERNOON SATURDAY. THINK THE BEST CHANCE OF SHOWERS AND STORMS WILL
BE ACROSS THE EASTERN/SOUTHEASTERN HALF OF CENTRAL NORTH CAROLINA ON
SATURDAY AFTERNOON. THUS... HAVE INCLUDED CB FOR KRDU/KFAY/KRWI FOR
SATURDAY AFTERNOON AS THE TROUGH ALOFT MOVES ACROSS THE REMAINDER OF
THE AREA.
LOOKING AHEAD:
EXPECT GENERALLY DRY/VFR CONDITIONS SATURDAY NIGHT THROUGH MONDAY
NIGHT IN ASSOC/W WEAK SFC HIGH PRESSURE BUILDING INTO CENTRAL NC.
THERE WILL BE AN INCREASING CHANCE FOR SHOWERS/STORMS TUE/TUE NIGHT
IN ASSOCIATION WITH NW FLOW ALOFT AND AN APPROACHING FRONT.
&&
.CLIMATE/...
DAILY RECORDS FOR JULY 11-JULY 13.
RDU
REC MAX REC HI MIN
11 99 1993 77 1981
12 98 1986 75 2005
13 98 1951 78 1981
GSO PIEDMONT TRIAD
REC MAX REC HI MIN
11 98 1990 75 1992
12 98 1930 76 2005
13 98 1954 75 1981
&&
.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SYNOPSIS...BADGETT
NEAR TERM...BADGETT
SHORT TERM...CBL
LONG TERM...CBL
AVIATION...BSD/VINCENT
CLIMATE...CBLHazardous weather outlook, Jul 8, 3:07 PM EDT, 9 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE RALEIGH NC 307 PM EDT FRI JUL 8 2011 NCZ007>011-021>028-038>043-073>078-083>086-088-089-091915- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 307 PM EDT FRI JUL 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON INTO TONIGHT. AN APPROACHING UPPER LEVEL TROUGH WILL ENCOUNTER A VERY MOIST AND UNSTABLE AIRMASS IN PLACE ACROSS CENTRAL NORTH CAROLINA THIS EVENING THROUGH TONIGHT. A FEW STORMS COULD BECOME SEVERE...WITH A PRIMARY THREAT OF DAMAGING WINDS. ADDITIONALLY... LOCALLY HEAVY RAINFALL AND ISOLATED FLASH FLOODING WILL BE POSSIBLE...PRIMARILY AFTER SUNSET THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE DAY SATURDAY... PRIMARILY SOUTH OF HIGHWAY 64. A FEW STORMS COULD BECOME SEVERE... WITH A MAIN THREAT OF DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE OR SIGNIFICANT WEATHER IMMEDIATELY TO THE NATIONAL WEATHER SERVICE. VINCENT
In the hours before
Local storm report, Jul 8, 10:55 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1055 PM EDT FRI JUL 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM FLASH FLOOD 3 E GREENSBORO 36.09N 79.77W
07/08/2011 GUILFORD NC COUNTY OFFICIAL
BESSEMER AVENUE CLOSED AT HIGH 29 DUE TO HIGH WATER.
&&
EVENT NUMBER RAH1101023
BSDLocal storm report, Jul 8, 11:14 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1114 PM EDT FRI JUL 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM TSTM WND DMG 5 WNW HIGH POINT 36.02N 80.07W
07/08/2011 FORSYTH NC COUNTY OFFICIAL
ONE TREE WAS REPORTED DOWN AT THE INTERSECTION OF PINE
MEADOW DRIVE AND HIGH POINT ROAD.
&&
EVENT NUMBER RAH1101024
BSDLocal storm report, Jul 8, 11:54 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1154 PM EDT FRI JUL 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM TSTM WND DMG 4 WSW SEDGE GARDEN 36.07N 80.20W
07/08/2011 FORSYTH NC FIRE DEPT/RESCUE
TREE DOWN IN SEDGE GARDEN.
&&
EVENT NUMBER RAH1101025
PWBLocal storm report, Jul 8, 11:57 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1157 PM EDT FRI JUL 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM FLASH FLOOD 2 NNE LEXINGTON 35.83N 80.25W
07/08/2011 DAVIDSON NC COUNTY OFFICIAL
FLASH FLOODING ON MAIN STREET IN LEXINGTON. SEVERAL
INTERSECTIONS CLOSED.
&&
EVENT NUMBER RAH1101026
PWBLocal storm report, Jul 8, 11:59 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1159 PM EDT FRI JUL 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM FLASH FLOOD 2 NE WELCOME 35.93N 80.22W
07/08/2011 DAVIDSON NC COUNTY OFFICIAL
OLD MOUNTAIN ROAD CLOSED NORTH OF LEXINGTON DUE TO
FLASH FLOODING 2-3 FEET OF WATER CROSSING ROAD.
&&
EVENT NUMBER RAH1101027
PWBLocal storm report, Jul 9, 12:02 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1202 AM EDT SAT JUL 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM FLASH FLOOD LEXINGTON 35.81N 80.25W
07/08/2011 DAVIDSON NC CITY OFFICIAL
FLASH FLOODING HAS CLOSED BENLEE ROAD IN LEXINGTON.
&&
EVENT NUMBER RAH1101028
PWBThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 8:28 PM EDT | Areal Flood Advisory | RAH | Durham, Orange | 52 min |
| Jul 8, 8:31 PM EDT | Special Weather Statement | RAH | Durham, Orange | 59 min |
| Jul 8, 8:40 PM EDT | Special Weather Statement | RAH | Davidson, Forsyth, Guilford | 80 min |
| Jul 8, 9:05 PM EDT | Areal Flood Advisory | RAH | Davidson, Forsyth, Guilford, Randolph | 3 hr |
| Jul 8, 9:25 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Forsyth | 65 min |
| Jul 8, 9:28 PM EDT | Severe Thunderstorm Warning | RAH | Guilford, Randolph | 60 min |
| Jul 8, 9:33 PM EDT | Flash Flood Warning | RAH | Davidson, Forsyth | 3 hr |
| Jul 8, 9:37 PM EDT | Flash Flood Warning | RAH | Guilford, Randolph | 3 hr |
| Jul 9, 5:16 PM EDT | Special Weather Statement | RAH | Scotland | 59 min |
Nearby
Flash Flood Warnings in North Carolina, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.